MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis HPCA Pump; Pump, infusion, pca

ICU Medical, Inc. CADD-Solis HPCA Pump; Pump, infusion, pca
Model Number 2110
Medical Device Problem Codes Failure to Infuse (2340); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction

Brand Name
CADD-Solis HPCA Pump
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n field dr
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50594694
Report Number3012307300-2026-08491
Device Sequence Number21388715
Product Code MEA
UDI-Device Identifier15019517154993
UDI-Public(01)15019517154993(11)230207
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0402-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown